# SDR FDKA200703146

- Difficulty date: March 21, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 12,368 hours, 11,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT FRAME 22, Y=479R IS CORRODED OUT OF LIMITS.  WEB WAS REMOVED AND REPLACED.
